# SDR AU961159

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech P35BEECH
- Engine: Cont IO470N
- Propeller: Mcauly 2A36C23
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Wrong Part
- Location: Flt Compartment
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) SEAT BELT HARDWARE AND WEBBING WAS OF AUTOMOTIVE ORIGIN -  UNAPPROVED PART - PERSONNEL/MAINTENANCE ERROR
